Often Depressed, Lacks Enthusiasm And Suicidal Thoughts?

Illustration of Often Depressed, Lacks Enthusiasm And Suicidal Thoughts?
Illustration: Often Depressed, Lacks Enthusiasm And Suicidal Thoughts? img.yumpu.com

I have had thoughts of suicide for several months now. I am often very depressed and do not have the spirit of life or any desire. I hurt myself with scissors and take medicine like panadol to calm down. I went to a psychologist but I don’t think it has an effect. I felt I needed medicine to calm myself down. Do I have to go to a psychiatrist?

1 Answer:

Hello Zahra, thank you for asking at HealthReplies.com.


I will try to help explain.


Symptoms that you experience such as often depressed, do not have the spirit of life or any desire, self-harm can be called depression.


Depression is a mood or feeling disorder which is characterized by feelings such as deep sadness, feeling useless, decreased interest, decreased self-confidence, and sometimes even feelings like suicide.


Generally depression is caused by:

Past trauma events
Having a serious illness
Effects of consumption of certain drugs

As for symptoms such as self-injury can be called self harm or self injury. Where such activities are like hurting yourself by cutting or burning the skin, head banging, hair pulling.


You should be advised to see a psychiatrist, so that appropriate treatment can be done, because in addition to medication from a doctor, self-support and enthusiasm can help the healing process.


Some things to do at home:

Increase positive activities, or do hobbies
Increase interaction with other people
Avoid confining yourself,
Tell the problem to someone you can trust.

Thus a brief explanation from me, hopefully can help. thanks.

: by

Related Question

(2 years ago)

...

White Patches On The Face After Using Facial Cleansing Products?

White Patches On The Face After Using Facial Cleansing Products?

(11 months ago)

doctor.rnDoctor I used to switch from using a facial wash to another product, not so long ago my face peeled a little so it looked a bit scaly and caused itchiness and soreness. In...

Consumption Of Antibiotics Along With Cold Medicine?

Consumption Of Antibiotics Along With Cold Medicine?

(10 months ago)

at the doctor’s night, I was taking the ciprofloxacin antibiotic from the doctor because I had a UTI, and the last few days I had a severe cold.. I took cold and cough medici...

Leave a Reply

Your email address will not be published.